Finite groups with sylow 2-subgroups of class two. i

Robert Gilman, Daniel Gorenstein

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

In this paper we classify finite simple groups whose Sylow 2-subgroups have nilpotency class two.

Original languageEnglish (US)
Pages (from-to)1-101
Number of pages101
JournalTransactions of the American Mathematical Society
Volume207
DOIs
StatePublished - Jan 1 1975

Fingerprint

Nilpotency
Finite Simple Group
Finite Group
Classify
Subgroup
Class

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Mathematics(all)

Cite this

@article{c4b0d638d2274a6f988bfedaef8aca6a,
title = "Finite groups with sylow 2-subgroups of class two. i",
abstract = "In this paper we classify finite simple groups whose Sylow 2-subgroups have nilpotency class two.",
author = "Robert Gilman and Daniel Gorenstein",
year = "1975",
month = "1",
day = "1",
doi = "https://doi.org/10.1090/S0002-9947-1975-0379662-3",
language = "English (US)",
volume = "207",
pages = "1--101",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",

}

Finite groups with sylow 2-subgroups of class two. i. / Gilman, Robert; Gorenstein, Daniel.

In: Transactions of the American Mathematical Society, Vol. 207, 01.01.1975, p. 1-101.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Finite groups with sylow 2-subgroups of class two. i

AU - Gilman, Robert

AU - Gorenstein, Daniel

PY - 1975/1/1

Y1 - 1975/1/1

N2 - In this paper we classify finite simple groups whose Sylow 2-subgroups have nilpotency class two.

AB - In this paper we classify finite simple groups whose Sylow 2-subgroups have nilpotency class two.

UR - http://www.scopus.com/inward/record.url?scp=84967713489&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84967713489&partnerID=8YFLogxK

U2 - https://doi.org/10.1090/S0002-9947-1975-0379662-3

DO - https://doi.org/10.1090/S0002-9947-1975-0379662-3

M3 - Article

VL - 207

SP - 1

EP - 101

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

ER -